| Model Number |
96-6295 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
07/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device revealed the hex tip is deformed/bent.The root cause of the stripped tip is device wear from normal use and servicing.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.(b)(4).
Event or Problem Description
It was reported that the set screw driver is not working.No surgical delay.